Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: question for phiddipus phidippus

Posted by g_g_g_unit on August 4, 2012, at 8:55:35

In reply to Re: question for phiddipus g_g_g_unit, posted by phidippus on August 2, 2012, at 10:01:55

> Cognitive impairment lasts as long as the dose does. Its just you get used to it after a couple of hours.
>
> Eric

I guess I was confusing cognitive impairment with sedation. Anyway, because of the half-life, wouldn't an increase in Klonopin produce greater impairment, at least until blood levels stabilized? I can take 1.5mg at night now and not notice much, but as soon as I added the 1mg in the morning, it hit me hard.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:g_g_g_unit thread:1022287
URL: http://www.dr-bob.org/babble/20120803/msgs/1022706.html